MathSciNet Relay Station
MathSciNet bibliographic data
MR1870512 20F36 (57M07)
Birman, Joan S.; Ko, Ki Hyoung; Lee, Sang Jin The infimum, supremum, and geodesic length of a braid conjugacy class. Adv. Math. 164 (2001), no. 1, 41–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement